MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; LACERATION TRAY

Centurion Medical Products, LP CENTURION; LACERATION TRAY
Catalog Number SUT10520
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they opened the package and the instruments were full of rust.".
 
Additional Manufacturer Narrative
The customer reported finding instruments full of rust in a laceration tray.A photo was received for investigation; finished good production records were reviewed and no non-conformances were noted by production or quality control personnel during first article, in-process, or case packaging inspections, and the bom was reviewed and no issues were identified.An examination of the photographs confirmed the report as rust could be seen on the instruments shown.Based on the available information, the issue is attributable to a broken lidocaine ampoule; with the above information the investigation is unable to determine a root cause, and monitoring of the situation will continue through centurion's complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
LACERATION TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50818254
Report Number1824619-2026-00081
Device Sequence Number10680820
Product Code LRP
UDI-Device Identifier00653160364675
UDI-Public00653160364675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSUT10520
Device Lot Number2022072600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown